基于空间伸缩结构的参数可控的混沌Hash函数
物理学报
引用检索 快速检索
物理学报  2012, Vol. 61 Issue (23): 230506     doi:10.7498/aps.61.230506
总论 当期目录| 过刊浏览| 高级检索     
基于空间伸缩结构的参数可控的混沌Hash函数
廖东1, 王小敏1, 张家树2, 张文芳1
1. 西南交通大学信息科学与技术学院, 成都 610031;
2. 西南交通大学, 信号与信息处理四川省重点实验室, 成都 610031
The chaotic hash function based on spatial expansion construction with controllable parameters
Liao Dong1, Wang Xiao-Min1, Zhang Jia-Shu2, Zhang Wen-Fang1
1. Key Laboratory of Signal and Information Processing of Sichuan Province, Southwest Jiaotong University, Chengdu 610031, China;
2. Institute of Information Science and Technology, Southwest Jiaotong University, Chengdu 610031, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn